Jump to content
Important Survey - Please Participate ×

Afternoon anxiety


[Te...]

Recommended Posts

Does anyone have this?

 

Earlier in wd I had horrible anxiety, and now it's mostly in the afternoon. I used to get afternoon anxiety with Ativan. It seemed like a doom-and-gloom scenario every afternoon around 4. I have to say that I'm on blood pressure pills, so maybe they're wearing off at that time? I don't understand this. It affects my blood pressure in a negative way. It seems to have gotten worse in the last few days.

 

 

Link to comment
Share on other sites

What blood pressure med ru on. I take clonidine and I'm supposed to check my bp and take it when it is high but I got lazy and I take three a day. I seem to have around the clock anxiety I don't noticed it getting worse at different times of the day. If you ur BP is getting high like mine does then u sud take medication for it.
Link to comment
Share on other sites

Davis, I take 4 meds for bp, Labetalol, Triamterene, Amlodipine, and Terazosin. I think what happened is that lately I've been going outside the things I usually do. For instance, I started taking CBD oil and experimenting with MMJ, and my body is so sensitive that I can't handle it. I really think I need to get back on track and just take my bp pills. I was also drinking some coffee (have an addiction to it but stay away from it practically all the time) and ate some sweets. It just scares the hell out of me when I take my bp and it's really high! Though it doesn't happen much anymore. The sound of the cuff inflating can bring my numbers up 30-50 notches in the doctor's office! I'm considering doing EMDR just for the bp cuff. I am so scared of it when I have anxiety! Though when my bp is low, I take my bp all the time.
Link to comment
Share on other sites

You know it is possibly White Coat Syndrome. You see the medical people and your bp goes up. Can't you buy a machine to measure your own bp and monitor your medication accordingly? The doctor let my boyfriend do that. Good luck!
Link to comment
Share on other sites

4Gillyblossom6, I have a bp monitor at home. Most of the time I can take my bp, but when it jumps up about 40-50 notches, I start getting scared. I have anxiety tied in with my high blood pressure (thanks to benzos  :tickedoff:). Sometimes it goes WAY up. Like yesterday I took it one time, systolic 113. Then two hours later I started getting very anxious for some reason, I don't exactly know why, when all of a sudden it went to 168! I have really bad white coat syndrome and dread the machine in the office. It immediately makes my bp jump when I hear the sound of the cuff inflating. I'm going to try EMDR. Maybe that will help with the PTSD I have about my bp jumping around!
Link to comment
Share on other sites

×
×
  • Create New...